Discrete Dynamics in Nature and Society
Volume 6 (2001), Issue 1, Pages 31-35

Analytical investigation of the onset of bifurcation cascade in two logistic-like maps

S. Panchev

Department of Meteorology and Geophysics, Faculty of Physics, University of Sofia, Bulgaria

Received 6 July 2000

Copyright © 2001 S. Panchev. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Two modifications of the classical one-dimensional logistic map are proposed, which permitted analytical study of the onset of the bifurcation (period doubling) cascade. The modified maps are two-parametric ones. This introduces new features in their behaviour and makes them more flexible. The results can prove to be useful in the ecological (population dynamics) modeling, where the logistic map is a basic model and also in other fields of application.